Here’s a little update for those who aren’t on Facebook…
On Friday, after 3 days being flat out on the bed/couch with nausea and stabbing pain in the stomach I relented and went to casualty at Maroondah where I was ‘marooned’ for the day. The staff were really helpful in casualty and sent me straight to a room of my own so I didn’t have to sit in the waiting room or lie in a cubicle for which I’m glad of.
After many uncomfortable procedures, xrays and a plethora of drugs and fluid through the IV they sent me home 7 hours later. Those little anti-nausea wafer tablets which cost $8 each are AMAZING!! I had two so that was an expensive dose he he. As for the stabbing pains… they think I have an ulcer. I had xrays to see if there was a perforation (which there wasn’t) but they didn’t want to put a camera down there since my stomach lining is very frail right now. So I’m taking double Somac which isn’t taking the pain away entirely but it’s manageable. I cant manage anything remotely hot (temperature) and nothing spicy… except the MOTH:) There’s no bleeding so that’s gotta be a good thing!
The nausea is manageable with Maxolon now, although it makes me drowsy unfortunately, but it’s all part of the balancing act. I’m making myself stand upright so I don’t become a couch potato but once I’m off the Maxolon it will be easier. They have taken me off Voltaren which I take for arthritis as it irritates my stomach. Sigh. Now I’m going to have to find another drug of preference. I am beginning to look like a drug addicted person right now since I’ve had 5 cannula insertions into my wrists this week which all have huge bruises.
If this is what I am to expect for the week after this chemo I’m ready for it next time with all my wafers and drugs!! So if you want to rob me of the most valuable thing in the house right now it’s wafer tablets. $50 for 6 of the little buddies. I only have 6 so don’t get too excited but my friend who just finished chemo is going to slip me some later in the week. YAY! I’m like a little squirrel.
Three more doses of chemo to go (one every 3 weeks). Roll on October!!! The days seem to float past me in my world of fog. I have no doubt I will barely remember most of this. So glad it’s all here on the blog to refresh my memory. Not!
Eyelash count= 3
Jen, you are so brave,l am in awe. Ask Dr if Stemetil could be taken instead of Maxalon, may not be a sleepy on it. Glad you can tolerate the MOTH, hope he’s not tooooooo hot for you!!!!!
LikeLiked by 1 person
Thanks Vicki I’ll do that:) I tend to get sleepy with the slightest drug. Even Panadol. I think I’m part wombat ha ha. The MOTH and I have been together a long time now but I think he’s hot:)
Roll on October Darling Girl
Been there Jen. It’s a nausea like no other. End in sight though huh. I can’t believe how positive you are. Amazing. Go girl.